Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to the site! My name isXXXXX and I will try to assist you with your medical question, and any medical information you seek
I'm sorry to hear about these developments
Do you feel dizzy at rest or while sitting or standing?
no I have no dizziness just very bad balance, I tend to try to walk near walls and generally crash into them, I am also breathless and the dr says have pneumonia, been coughing up blood but I think is more bronchial
the balance only started after taking the eplilim lyrica diazepam and cymablalt, they were all started within two daysa of each other
Okay, the pneumonia could have mad you weak and this may be causing you to lose balance
But epilim may also cause dizziness as well
that's what the doc says but Im not so sure, I have spent long periods of time in hospital woth kidney problems ckd, and previous pneumonia and this has never happen3ed, they are sending me home on a wlaker and I am devesteated
I think you should ask to start physical therapy, and if after a month, you still have dizziness, then you may ask your doctor to stop epilim
its more like I cant balance, my head does not fell dizzy or spimming, I just cannot walk in a stragith line, eyes double and blurry
sorry about the typos my vision is double too since all this happened
if its the pneumonia how long till I can get well enough to walk properly, I live on my own and this is really upsetting me
You should be able to walk properly within a month
Ive never been knocked so bad and have had serious illness before, I don't understand it, I did fracture my back three years ago and spent months in rehab, I felt I had regained my sgrength but perhaps this is a additional factor?
god if I thought I was depressed from chronic pain this has really been a big blow
This may be an additional factor, try regaining your strength for a month, and if you still have any symptoms the ask your doctor to stop epilim
I'm sorry to hear that, if there are any other questions I can help you answer on this topic please let me know
ok thank you
You're quite welcome
It seems you rated my service as poor, is there a part of your question I did not answer?
I am wanitng to know if this poor balance is an effect of lyrica, and intractions between eplilim, diazepam and Cymbalta? I am just not ocnvicned I col get so weak that I can wlak from pneumonia, there must be another reaons
Are you seeing my replies? I said that it may be due to epilim, I mentioned that above
having ckd I have had a lot of infetions, including pneumonia many times, why now does it do this and not before?
I started off onm 500 morning and night, is that normal, or maybe is that too high and that's why? god I need pain relief!
ie 1000mg day plus 20mg cymblata, not sure of other doses
sorry that was meant to be 20mg valium, not Cymbalta, I think Cymbalta is 60???
That is a normal dose, but a common side effect of epilim is dizziness, therefore you should ask your doctor about stopping it or decreasing the dose
ok thanks, XXXXX XXXXX not dizzy. just uncoordinated and cant balance
Epilim can cause a loss of coordination and problems balancing as well, these are known side effects of epilim
ok thank you, XXXXX XXXXX to stop it as I think it is helping the pain, so may ask about reducing
Okay, you can ask about decreasing the dose
That may help your symptoms
Are you still there?
yes I am thankyou that has helped